Norm estimates for functions of two non-commuting matrices

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

A class of matrix valued analytic functions of two non-commuting matrices is considered. A sharp norm estimate is established. Applications to matrix and differential equations are also discussed.

Original languageEnglish
Pages (from-to)504-512
Number of pages9
JournalElectronic Journal of Linear Algebra
Volume22
DOIs
StatePublished - 1 Jan 2011

Keywords

  • Differential equation
  • Functions of non-commuting matrices
  • Matrix equation
  • Norm estimate

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Norm estimates for functions of two non-commuting matrices'. Together they form a unique fingerprint.

Cite this